Inter-university variations in undergraduate non-completion rates: a statistical analysis by subject of study

Johnes, J (1997) Inter-university variations in undergraduate non-completion rates: a statistical analysis by subject of study. Journal of Applied Statistics, 24 (3). pp. 343-361. ISSN 0266-4763

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Applied Statistics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43555
Deposited By:
Deposited On:
11 Jul 2011 18:00
Refereed?:
Yes
Published?:
Published
Last Modified:
15 Apr 2020 01:49